Some Generating Functions using Exponential Operator

Hits: 217
Select Volume / Issue:
Year:
2018
Type of Publication:
Article
Keywords:
Exponential Operator, Generating Functions, Hermite, Laguerre Polynomials
Authors:
Mubarak Abood Hamed Alqufail
Journal:
IJISM
Volume:
6
Number:
1
Pages:
49-52
Month:
January
ISSN:
2347-9051
Abstract:
This paper devoted to drive some generating functions involving 3-variable Hermite - Laguerre polynomials are derived by using operational methods. Further some knows and new generating functions for the polynomials related to Hermite - Laguerre polynomials are also obtained as special cases of the main results.
Full text: IJISM_722_FINAL.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=